# SDR SWAA2022121375665

- Difficulty date: November 26, 2022
- Submitted: December 13, 2022
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 52,155 hours, 31,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Zn 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT ANGLE BS 907 PLUS 7 INCH BTW STRG 25R AND STRG 26R AFT CARGO COMPARTMENT 2022-651340.   REPLACED SUPPORT ANGLE AND FASTENERS LOC BS 907 PLUS 7 INCH BTW STRG 25R AND STRG 26R AFT CARGO COMPARTMENT IAW  SRM 51-40-02 AND DWG 147A7221 SHEET 24 REV.
